# SDR SWIA202161780

- Difficulty date: September 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N280SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000745
- Aircraft time: 7,141 hours, 5,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA52887-ETD2019-170-127036 MXCODEID48806-PR - DENT LOCATED ON THE RH FORWARD FUSELAGE BETWEEN FRAMES 01 AND 02 AND STRINGERS 09R AND 11R. MEASURES LENGTH 2.0 INCHES X WIDTH 2.52 INCHES X DEPTH 0.1335 INCHES. OK FOR CONTINUED SERVICE PER ETD2019-170-127036. PERMANENT REPAIR DUE IN 7500 FLIGHT CYCLES PER REV A OF ETD2019-170-127036.  DUE BY TAC 9097, PART NUMBER:   - , SERIAL NUMBER: 17000745, POSITION:      (C-CHECK RO 10/17/2021)    PERFORMED A SKIN DOUBLER REPAIR FOWARD FUSELAGE BETWEEN FRAME S01 AND 02, FOWARD OF  STRINGERS 08R AND 10R, REF SRM 53-10-01/REPAIR12. SEE CONTINUATION CARD FOR WORK PERFORMED.
